# SDR DALA2021071303964

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,860 hours, 38,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 1395 S2-3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 REMOVE AND INSTALL REPAIR DOUBLER ON FUSELAGE INTERNAL SKIN ON STA 1395 BTW S-2L AND S-3L (IN REF. AMDS 5300-2433 STEP 3). CORRECTIVE ACTION: SUMMARY OF NRC 00792-FUSELAGE SKIN ON STA 1395 BTW S-2L AND S-3L WAS REPAIRED PER ETI-57-21-294 REV. ORIGINAL AND ERA 592654-14 REV. ORIGINAL SECTION I PERMANENT REPAIR. (1870618)
